Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 17, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Mar 6, 2016, 4:36 PM CST. It took effect at Mar 6, 2016, 6:00 PM CST. It was in force for 68 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2016, 4:36 PM CST (22:36 UTC)
- In effect from
- Mar 6, 2016, 6:00 PM CST
- Expired
- Mar 9, 2016, 2:14 PM CST
- In force
- 68 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
066 WHUS74 KBRO 062236 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 436 PM CST SUN MAR 6 2016 ...HAZARDOUS MARINE CONDITIONS EXPECTED THROUGH MONDAY... .HIGH PRESSURE WILL QUICKLY MOVE INTO THE SOUTHEAST UNITED STATES TONIGHT AS A TROUGH OF LOW PRESSURE INTENSIFIES ACROSS WEST TEXAS. THE DIFFERENCE BETWEEN THE HIGH PRESSURE AND THE TROUGH OF LOW PRESSURE WILL BRING INCREASING WINDS AND HAZARDOUS SEAS TONIGHT THROUGH MONDAY NIGHT. GMZ130-132-135-070930- /O.NEW.KBRO.SI.Y.0012.160306T2236Z-160308T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 436 PM CST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST MONDAY. * WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-070930- /O.NEW.KBRO.SC.Y.0017.160307T0000Z-160308T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 436 PM CST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST MONDAY. * WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED TONIGHT AND MONDAY. * WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH OCCASIONAL SEAS FROM 8 TO 10 FEET TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
107 WHUS74 KBRO 070946 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 346 AM CST MON MAR 7 2016 ...HAZARDOUS MARINE CONDITIONS UNDERWAY AND EXPECTED TO CONTINUE FOR MUCH OF THE WEEK... .THE DIFFERENCE BETWEEN HIGH PRESSURE RIDGE ACROSS THE SOUTHEAST UNITED STATES AND INTENSIFYING TROUGH OF LOW PRESSURE FROM WEST TEXAS THROUGH THE SIERRA MADRE WILL MAINTAIN HAZARDOUS WINDS AND SEAS THROUGH TUESDAY. THE STRENGTHENING TROUGH WILL FURTHER INCREASE SOUTHERLY WINDS TUESDAY NIGHT WITH FREQUENT GALE FORCE GUSTS LIKELY AND SEAS BUILDING EVEN HIGHER. GMZ170-175-072200- /O.EXT.KBRO.SC.Y.0017.000000T0000Z-160309T0300Z/ /O.NEW.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 346 AM CST MON MAR 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED INTO TUESDAY EVENING. * WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH EARLY TUESDAY...DIMINISHING TO 20 BY TUESDAY AFTERNOON. SOUTH WINDS INCREASING AGAIN TO 25 TO 30 KNOTS WITH GUSTS TO 35 TO 38 KNOTS TUESDAY NIGHT. * WAVES/SEAS...GULF SEAS WILL CONTINUE AT 6 TO 8 FEET WITH OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...AND BUILD TO 8 TO 10 FEET WITH OCCASIONAL SEAS TO 12 FEET TUESDAY NIGHT. THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS THROUGH EARLY TUESDAY...AND POTENTIALLY VERY ROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ130-132-135-072200- /O.EXT.KBRO.SI.Y.0012.000000T0000Z-160308T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 346 AM CST MON MAR 7 2016 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS...SOUTHEAST WINDS INCREASING TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY AND THIS EVENING...THEN CONTINUING AROUND 20 KNOTS OVERNIGHT. * WAVES AND CHOP...WAVES MAY BUILD TO 3 FEET IN THE CENTER CHANNEL OF LAGUNA MADRE BAY BETWEEN 11 AM AND SUNSET...AND BE AROUND 2 FEET OTHERWISE. WATERS WILL BE ROUGH THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-072200- /O.EXT.KBRO.SC.Y.0017.000000T0000Z-160309T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 346 AM CST MON MAR 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH 9 AM TUESDAY...THEN DIMINISHING TO OR BELOW 20 KNOTS BETWEEN 9 AM AND NOON TUESDAY. WINDS INCREASING AGAIN TUESDAY NIGHT...REACHING 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH 3 AM WEDNESDAY MORNING. * WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...THEN BUILD BRIEFLY TO 8 TO 10 FEET WITH OCCASIONAL SEAS NEAR 12 FEET TUESDAY EVENING. THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS THROUGH EARLY TUESDAY...AND POTENTIALLY VERY ROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 52/BSG
350 WHUS74 KBRO 072310 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 510 PM CST MON MAR 7 2016 ...HAZARDOUS MARINE CONDITIONS UNDERWAY AND EXPECTED TO CONTINUE FOR MUCH OF THE WEEK... .THE PRESSURE DIFFERENCE BETWEEN AN AREA OF HIGH PRESSURE ACROSS THE SOUTHEAST UNITED STATES AND INTENSIFYING TROUGH OF LOW PRESSURE FROM WEST TEXAS THROUGH THE SIERRA MADRE WILL MAINTAIN HAZARDOUS WINDS AND SEAS THROUGH TUESDAY. THE STRENGTHENING TROUGH WILL FURTHER INCREASE SOUTHERLY WINDS TUESDAY NIGHT WITH FREQUENT GALE FORCE GUSTS LIKELY AND SEAS BUILDING EVEN HIGHER. GMZ170-175-080930- /O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0300Z/ /O.CON.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 510 PM CST MON MAR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... * WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH EARLY TUESDAY...DIMINISHING TO 20 KNOTS BY TUESDAY AFTERNOON. THE SOUTH WINDS WILL INCREASE AGAIN TO 25 TO 30 KNOTS WITH GUSTS TO 35 TO 38 KNOTS TUESDAY NIGHT. * WAVES/SEAS...GULF SEAS WILL CONTINUE AT 6 TO 8 FEET WITH OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...AND BUILD TO 8 TO 10 FEET WITH OCCASIONAL SEAS TO 12 FEET TUESDAY NIGHT. THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS THROUGH EARLY TUESDAY...AND POTENTIALLY VERY ROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ130-132-135-080930- /O.CON.KBRO.SI.Y.0012.000000T0000Z-160308T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 510 PM CST MON MAR 7 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS...SOUTHEAST WINDS INCREASING TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING...THEN CONTINUING AROUND 20 KNOTS OVERNIGHT. * WAVES AND CHOP...WAVES MAY BUILD TO 3 FEET IN THE CENTER CHANNEL OF LAGUNA MADRE BAY BETWEEN 11 AM AND SUNSET...AND BE AROUND 2 FEET OTHERWISE. WATERS WILL BE ROUGH THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-080930- /O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 510 PM CST MON MAR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH 9 AM TUESDAY...THEN DIMINISHING TO OR BELOW 20 KNOTS BETWEEN 9 AM AND NOON TUESDAY. WINDS INCREASING AGAIN TUESDAY NIGHT... REACHING 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH 3 AM WEDNESDAY MORNING. * WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...THEN BUILD BRIEFLY TO 8 TO 10 FEET WITH OCCASIONAL SEAS NEAR 12 FEET TUESDAY EVENING. THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS THROUGH EARLY TUESDAY...AND POTENTIALLY VERY ROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
732 WHUS74 KBRO 080948 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 348 AM CST TUE MAR 8 2016 ...HAZARDOUS MARINE CONDITIONS CONTINUING INTO WEDNESDAY... .THE PRESSURE DIFFERENCE BETWEEN AN AREA OF HIGH PRESSURE ACROSS THE SOUTHEAST UNITED STATES AND INTENSIFYING TROUGH OF LOW PRESSURE FROM WEST TEXAS THROUGH THE SIERRA MADRE WILL MAINTAIN HAZARDOUS WINDS AND SEAS TODAY. THE STRENGTHENING TROUGH WILL FURTHER INCREASE SOUTHERLY WINDS TUESDAY NIGHT AS IT APPROACHES THE LOWER TEXAS GULF WATERS...WITH GALE FORCE GUSTS POSSIBLE AND SEAS BUILDING EVEN HIGHER. GMZ130-132-135-082200- /O.EXT.KBRO.SI.Y.0012.000000T0000Z-160308T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 348 AM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...SOUTHEAST WINDS AROUND 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS. * WAVES AND CHOP...WAVES WILL CONTINUE AT 2 FEET IN THE CENTER CHANNEL OF LAGUNA MADRE BAY. WATERS WILL BE GENERALLY ROUGH THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ170-175-082200- /O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0300Z/ /O.CON.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 348 AM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... * WINDS...SOUTHEAST WINDS AROUND 20 KNOTS TODAY. WINDS WILL INCREASE AGAIN TO 25 TO 30 KNOTS WITH A FEW GUSTS TO 35 TO 38 KNOTS TUESDAY NIGHT MAINLY AFTER 9 PM. * WAVES/SEAS...GULF SEAS WILL CONTINUE AT 6 TO 8 FEET WITH OCCASIONAL SEAS FROM 8 TO 10 FEET TODAY...AND BUILD TO 8 TO 10 FEET WITH OCCASIONAL SEAS 12 TO 14 FEET TONIGHT. THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS THROUGH TODAY...AND POTENTIALLY VERY ROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ150-155-082200- /O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 348 AM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS...SOUTHEAST WINDS 20 KNOTS EXPECTED THROUGH 9 AM TODAY...THEN DIMINISHING TO OR BELOW 20 KNOTS BETWEEN 9 AM AND NOON TUESDAY. WINDS INCREASING AGAIN TUESDAY NIGHT... REACHING 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH 3 AM WEDNESDAY MORNING. * WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH OCCASIONAL SEAS FROM 8 TO 10 FEET TODAY...THEN BUILD BRIEFLY TO 8 TO 10 FEET WITH OCCASIONAL SEAS NEAR 12 FEET TONIGHT. THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS TODAY...AND POTENTIALLY VERY ROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 52/BSG
094 WHUS74 KBRO 082219 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 419 PM CST TUE MAR 8 2016 ...HAZARDOUS MARINE CONDITIONS CONTINUING INTO WEDNESDAY... .STRONG WINDS AND ROUGH SEAS WILL PREVAIL ALONG THE LOWER TEXAS COAST DUE TO HIGH PRESSURE OVER THE GULF OF MEXICO INTERACTING WITH LOW PRESSURE OVER NORTHERN MEXICO AND SOUTH TEXAS. SMALL CRAFT ADVISORIES ARE LIKELY TO BE NEEDED THROUGH EARLY IN THE WEEKEND. GMZ130-132-135-082330- /O.EXP.KBRO.SI.Y.0012.000000T0000Z-160308T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 419 PM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... ALTHOUGH THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT FOR THE LAGUNA MADRE...MARINERS IN SMALL CRAFT WILL NEED TO EXERCISE CAUTION DUE TO BREEZY WINDS OVERNIGHT TONIGHT. $$ GMZ170-175-091000- /O.EXT.KBRO.SC.Y.0017.000000T0000Z-160310T0000Z/ /O.CAN.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 419 PM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...SOUTHEAST AT 22 TO 27 KNOTS. * SEAS...7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-091000- /O.EXT.KBRO.SC.Y.0017.000000T0000Z-160310T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 419 PM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...SOUTH AT 20 TO 25 KNOTS. * SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
429 WHUS74 KBRO 092014 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 214 PM CST WED MAR 9 2016 ...SOUTH SWELLS CONTINUE TO ROLL INTO THE COASTAL WATERS TONIGHT AND THURSDAY... .STRONG SOUTH WINDS OVER THE PASS TWO DAYS AND A SLOW MOVING UPPER LEVEL STORM SYSTEM OVER CENTRAL MEXICO HAVE PRODUCED A LARGE LONG PERIODS SOUTHERLY SWELL. THIS SWELL TRAIN IS EXPECTED TO REMAIN HIGH ABOVE 7 FEET TONIGHT AND THURSDAY AS THE UPPER LEVEL STORM MOVES VERY SLOWLY NORTHEAST. GMZ150-155-170-175-100430- /O.CAN.KBRO.SC.Y.0017.000000T0000Z-160310T0000Z/ /O.NEW.KBRO.SW.Y.0002.160309T2014Z-160311T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 214 PM CST WED MAR 9 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM CST FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * SEAS/SWELLS...7 TO 12 FEET OCCASIONAL AS HIGH AS 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. THIS GENERALLY MEANS COMBINED SEA HEIGHTS OF 7 FEET OR MORE. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 3:21 PM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Mar 6, 3:21 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
321 PM CST SUN MAR 6 2016
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...THE MAIN IMPACT
CONTINUES TO BE WIND IN THE SHORT TERM AS THE PRESSURE GRADIENT
CONTINUES TO INCREASE ACROSS THE LOWER TEXAS COAST THIS AFTERNOON.
BREEZY CONDITIONS WILL PREVAIL ACROSS THE CWA TONIGHT AND WINDS WILL
CONTINUE TO INCREASE MONDAY AS A STRONG LOW LEVEL JET DEVELOPS ACROSS
THE COASTAL SECTIONS LATE TONIGHT INTO MONDAY. IT APPEARS WIND
ADVISORIES WILL BE NEEDED MONDAY...ESPECIALLY IF CLOUD COVER IS LESS
THAN CURRENTLY FORECAST...AS STRONG WINDS ALOFT TO MIX DOWN WITH
DIURNAL HEATING. TOWARDS THE END OF THE SHORT TERM...A 500MB LOW
WILL BE DEVELOPING ACROSS NORTHWEST MEXICO IN THE BASE OF A 500MB
TROUGH MOVING INTO THE SOUTHWEST U.S. MONDAY INTO MON NIGHT. THE
SOUTHWEST FLOW ALOFT AHEAD OF THIS FEATURE WILL PROVIDE WARM AND
DRIER AIR ALOFT TO PROVIDE A CAP FOR CONVECTION THROUGH THE PERIOD.
WILL MENTION SOME ISOLATED SHOWERS MON NIGHT BUT THESE SHOWERS WILL
BE FAIRLY LOW TOPPED AS THEY TRY TO DEVELOP BELOW THE STRONG LOW
LEVEL INVERSION NEAR 850MB. OTHERWISE...WARM AND WINDY
CONDITIONS WILL PREVAIL MONDAY INTO MON NIGHT.
.LONG TERM /TUESDAY THROUGH SUNDAY/...A STRONG AND VERY UNUSUAL
LOW LATITUDE MID LEVEL LOW WILL MOVE SOUTHEASTWARD ACROSS NORTHERN
MEXICO TUESDAY AND TUESDAY NIGHT. UPPER LEVEL DIFFLUENCE COMBINED
WITH INCREASING MOISTURE WILL SUPPORT CONVECTION ACROSS NORTH
CENTRAL AND NORTHEAST TEXAS ON TUESDAY. DEEP SOUTH TEXAS EXPECTED
TO REMAIN CAPPED ON TUESDAY WITH ONLY ISOLATED CONVECTION
POSSIBLE...ESPECIALLY NEAR THE COAST. THE STRONG INTERACTION
BETWEEN HIGH PRESSURE OVER THE GULF AND LOWER PRESSURE INLAND WILL
RESULT IN BREEZY CONDITIONS ACROSS THE AREA TUESDAY. A MIX OF SUN
AND CLOUDS IS EXPECTED ON TUESDAY WITH HIGH TEMPERATURES RANGING
FROM AROUND 80 NEAR THE COAST TO THE LOWER 90S ACROSS THE WEST.
SPC CONTINUES TO SHOW A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL
OF DEEP SOUTH TEXAS FOR TUESDAY AND TUESDAY NIGHT. RAIN CHANCES RAMP
UP TUESDAY NIGHT WITH THE BEST DIFFLUENCE ALOFT AND A WEAKENING CAP.
A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT
WITH THE MAIN THREATS BEING STRONG GUSTY WINDS AND SMALL HAIL. LOW
TEMPERATURES TUESDAY NIGHT WILL BE IN THE MID TO UPPER 60S. THE
LATEST GFS AND ECWMF ARE IN FAIRLY GOOD AGREEMENT WITH THE TRACK OF
THE MID LEVEL LOW THROUGH TUESDAY NIGHT NEAR THE BIG BEND REGION.
THE ECMWF THEN TRACKS THE LOW FARTHER SOUTH WHILE THE GFS MOVES THIS
FEATURE NORTHEAST WEDNESDAY AND WEDNESDAY NIGHT. RAIN CHANCES WILL
LINGER ACROSS THE REGION WEDNESDAY THROUGH FRIDAY NIGHT AS THE 500MB
LOW SLOWLY DRIFTS OVERHEAD. RAIN CHANCES DIMINISH ON SATURDAY AS THE
MID LEVEL LOW MOVES NORTHEAST OF THE AREA.
WINDS ARE EXPECTED TO SHIFT TO NORTHWEST WEDNESDAY BEHIND A FRONT AS
THE CENTER OF LOWER PRESSURE MOVES OFFSHORE AND HIGHER PRESSURE
BUILDS INTO THE AREA. HIGH TEMPERATURES WEDNESDAY WILL BE AROUND 80.
WEDNESDAY NIGHT WILL BE COOLER WITH LOWS IN THE 50S TO NEAR 60.
DRIER AIR FILTERS IN THE REGION ON SATURDAY...WITH SUNNY SKIES AND
WARMING TEMPERATURES.
&&
.MARINE...TONIGHT THROUGH MONDAY NIGHT...SEAS WERE NEAR 3 FEET WITH
SOUTHEAST WINDS NEAR 17 KNOTS AT BUOY020 THIS AFTERNOON. STRONG
SOUTHEAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS TONIGHT INTO
MONDAY AS SURFACE LOW PRESSURE CONTINUES TO DEEPEN ACROSS NORTHWEST
TEXAS WITH SURFACE HIGH PRESSURE ALONG THE EASTERN U.S. COAST
CONTINUES TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE LOWER TEXAS
COAST. WINDS HAVE ALREADY REACHED SMALL CRAFT ADVISORY CRITERIA
ACROSS PORTIONS OF THE LAGUNA MADRE AND WILL REACH SCA CRITERIA
OFFSHORE TONIGHT. WILL GO AHEAD AND ISSUE SMALL CRAFT ADVISORIES FOR
ALL OF THE COASTAL WATERS TONIGHT THROUGH MON AFTERNOON AS WINDS
WILL CONTINUE TO INCREASE FROM THE SOUTHEAST ACROSS THE COASTAL
WATERS MONDAY.
TUESDAY THROUGH THURSDAY NIGHT...HIGH PRESSURE OVER THE GULF
INTERACTING WITH LOWER PRESSURE INLAND WILL MAINTAIN STRONG
SOUTHEAST WINDS AND BUILDING SEAS TUESDAY AND TUESDAY NIGHT.
GALE FORCE GUSTS WILL ALSO BE POSSIBLE TUESDAY NIGHT. WINDS WILL
SHIFT TO NORTHEAST AND WEAKEN ON WEDNESDAY AS A FRONT MOVES INTO THE
AREA BUT SEAS WILL REMAIN ELEVATED. LIGHT TO MODERATE NORTH WINDS
WILL PREVAIL ACROSS THE LOWER TEXAS COASTAL WATERS WEDNESDAY NIGHT
AND THURSDAY. SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST ACROSS
THE THE GULF WATERS THROUGH THURSDAY NIGHT DUE TO ELEVATED SEAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 72 82 72 79 / 10 10 20 20
BROWNSVILLE 71 82 72 80 / 10 10 20 20
HARLINGEN 70 84 72 83 / 10 10 20 20
MCALLEN 71 86 73 87 / 10 10 20 20
RIO GRANDE CITY 70 91 72 91 / 10 10 10 20
SOUTH PADRE ISLAND 72 76 71 76 / 10 10 20 20
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST MONDAY FOR GMZ130-
132-135.
SMALL CRAFT ADVISORY UNTIL 6 PM CST MONDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
SHORT TERM...61
LONG TERM...63Hazardous weather outlook, Mar 6, 3:46 AM CST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 346 AM CST SUN MAR 6 2016 TXZ250-251-253>257-062330- BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- 346 AM CST SUN MAR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE RIO GRANDE VALLEY TO THE KING RANCH OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIND: MONDAY INTO MONDAY EVENING...SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 MPH OR HIGHER AND MAY BE CAPABLE OF CAUSING MINOR DAMAGE TO UNFASTENED ITEMS AND A FEW POWER OUTAGES. SEVERE THUNDERSTORMS: TUESDAY NIGHT...CLUSTERS OF THUNDERSTORMS...SHOULD THEY DEVELOP...WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WINDS...LARGE HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. A TORNADO IS ALSO POSSIBLE. THUNDERSTORMS: WEDNESDAY THROUGH FRIDAY...SCATTERED TO NUMEROUS THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING WILL PRODUCE GUSTY WINDS...BRIEF DOWNPOURS...HAIL...AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. TXZ248-249-252-062330- ZAPATA-JIM HOGG-STARR- 346 AM CST SUN MAR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE RIO GRANDE PLAINS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS: TUESDAY NIGHT...CLUSTERS OF THUNDERSTORMS...SHOULD THEY DEVELOP...WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WINDS...LARGE HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. A TORNADO IS ALSO POSSIBLE. THUNDERSTORMS: WEDNESDAY THROUGH FRIDAY...SCATTERED TO NUMEROUS THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING WILL PRODUCE GUSTY WINDS...BRIEF DOWNPOURS...HAIL...AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. GMZ130-132-135-150-155-170-175-062330- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 346 AM CST SUN MAR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT SOUTH WINDS WILL INCREASE ABOVE 20 KNOTS AND SEAS BUILD TO 7 FEET OR HIGHER BY MIDNIGHT...WITH SMALL CRAFT ADVISORIES LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND SEAS: SOUTH WINDS WILL CONTINUE AT 20 KNOTS OR HIGHER AND SEAS 7 FEET OR HIGHER MOST OF MONDAY THROUGH MONDAY NIGHT...WITH SEAS BUILDING TOWARD 10 FEET BY TUESDAY NIGHT AND EARLY WEDNESDAY. WINDS WILL DIMINISH QUICKLY BELOW 20 KNOTS WEDNESDAY BUT SEAS WILL REMAIN HAZARDOUS BETWEEN 7 AND 10 FEET THROUGH EARLY FRIDAY. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR AT TIMES WEDNESDAY THROUGH FRIDAY. A FEW STORMS WILL CONTAIN DOWNPOURS REDUCING VISIBILITY BELOW 2 NAUTICAL MILES...WIND GUSTS NEAR GALE FORCE...AND HAIL. .SPOTTER INFORMATION STATEMENT... MARINE SPOTTER ACTIVATION MAY BE REQUIRED LATE TUESDAY NIGHT AND EARLY WEDNESDAY. 52/BSG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 4:36 PM CST | Small Craft Advisory for Winds | BRO | 47 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.